# SDR USAA2013061000014

- Difficulty date: June 8, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N940UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27805
- Aircraft time: 61,092 hours, 23,480 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Transmission
- Condition: Tripped
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L, A

## Discrepancy

ENROUTE, FLIGHT CREW OBSERVED A "T/E FLAP DISAGREE" MESSAGE WITH FLAP HANDLE AT 20.  DECLARED AN EMERGENCY AND EXECUTED A MISSED APPROACH IN ORDER TO PERFORM THE ALTERNATE FLAPS PROCEDURE.  ON SELECTING ALTERNATE FLAPS, "T/E FLAP DISAGREE" MESSAGE DISAPPEARED.  FLAPS WERE EXTENDED TO 30 USING ALTERNATE FLAP EXTENSION PROCECDURE.  LANDED WITHOUT FURTHER INCIDENT.  FOUND NR 1 FLAP TRANSMISSION OVERLOAD INDICATOR TRIPPED.  RESET OVERLOAD INDICATOR AND COMPLIED WITH NORMAL FLAP SYS OPS CHECK.  NO DEFECTS NOTED.  NR ONE FLAP TRANSMISSION OVERLOAD INDICATOR WAS INSPECTED AGAIN SEVERAL DAYS LATER WITH NO FAULTS FOUND.
